# SDR SIMA201034004

- Difficulty date: December 4, 2010
- Submitted: December 6, 2010
- Operation: Air carrier
- Aircraft: N614AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145086
- Aircraft time: 27,098 hours, 26,350 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070011500
- Part serial: 6143
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: UK
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOR FLIGHT 4135 MAINTENANCE FOUND THE CAPTAINS FLASHLIGHT TO BE INOPERABLE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE CAPTAINS EMERGENCY FLASHLIGHT.  THE AIRCRAFT WAS RETURNED TO SERVICE.
